# SDR SWIA202161823

- Difficulty date: August 13, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 32,204 hours, 21,051 cycles
- System (JASC): 3800 · Water and Waste System
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FOWARD WATER WASTE SERVICE DOOR SURROUND STRUCTURE DIAPHRAGM (SH670-32285-13) CORRODED (MARKED)     (C-CHECK RO 10/22/2021)    REPLACED FORWARD WATER WASTE SERVICE DOOR SURROUND STRUCTURE UPPER DIAPHRAGM REF DWG SH670-32280 REV. H AND CRJ900 SRM 51-42-06-001-001-A01. COMPLIED WITH 51-900-1002-SKY. LEAK CHECK GOOD.
